# SDR AXSA20120219001

- Difficulty date: February 19, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N91RK
- Make and model: Beech A100
- Aircraft serial: B226
- Aircraft time: 6,800 hours, 9,087 cycles
- System (JASC): 2210 · Autopilot System
- Part: Module
- Condition: Not Seated
- Location: Configuration
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT ON CLIMBOUT,   NOTED RMI NR 1 HAD A NAV FLAG,  CREW BRIEFLY TUNED IN GDM VOR.  ONCE GDM WAS TUNED IN THEY NOTED THAT NAV NR 1 ALSO PRESENTED A NAV FLAG AND NAV NR 2 WAS FULLY OPERATIONAL.  ON LEVEL OFF, CREW DECIDED TO ENGAGE AUTOPILOT.  ONCE ENGAGED AUTOPILOT EXECUTED AN UNCOMMANDED HARD ROLL LEFT.   AUTOPILOT IMMEDIATELY DISCONNECTED AND AIRCRAFT RETURNED TO LEVEL FLIGHT.  AIRCRAFT RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE CONFIGURATION MODULE NOT SEATED PROPERLY IN THE KCP320.  MODULE WAS REMOVED AND INSTALLED AND TESTED PER MM.  CLEANED FUSE BLOCK FOR NR 1 NAV AND REPLACED BLOWN FUSE FOR NR 1 RMI.  ALL TESTS SATISFACTORY PER APPROPRIATE MANUALS.  AIRCRAFT RETURNED TO SERVICE.
